# SDR R61A201807090756

- Difficulty date: June 24, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N421YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000386
- Aircraft time: 11,713 hours, 7,960 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION AT AFT WET AREA, SPLICE/GUSSET PLATE FR 90, RBL 10. GUSSET/SPLICE PLATE WAS REMOVED AND REPLACED IAW SRM 51-41-02. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
